Advertisement

What should I do in case of a Serevent overdose?

In case of a Serevent (salmeterol) overdose, contact your local poison control center and seek immediate medical help. An overdose should be treated as quickly as possible. An overdose of Serevent can cause extreme fatigue, insomnia, dry mouth, nausea, muscle cramps and weakness, headaches, tremors, nervousness, blurred vision, irregular heartbeat, fainting, chest pain, dizziness and seizures.  Serevent is used for the prevention of an asthma attack or COPD. It is not intended for use after an asthma attack has begun.

Continue Learning about Antiasthma

Does theophylline interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking deferasirox, iobenguane I-123, pancuronium, or riociguat, theophylline can lead to...
More Answers
Does omalizumab interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking belimumab or loxapine, omalizumab can lead to side effects and should be avoided. ...
More Answers
Does ipratropium nasal spray have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headaches, nosebleeds, a stuffy nose, and a dry nose, mouth, or throat.  T...
More Answers
How effective is theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Only the sustained-release form of theophylline has been shown to help COPD. Some studies have shown...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.